# SDR V0XD20160215032

- Difficulty date: February 15, 2016
- Submitted: February 16, 2016
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N155GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10225
- Aircraft time: 28,835 hours, 19,680 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Cowling
- Condition: Dented
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER COWL HAS A DENT AT 6 O CLOCK POSITION.  CUT OUT DAMAGED AREA, FABRICATED & INSTALLED REPAIR PARTS IAW REO 670-54-14-1127 REV A DATED 10 FEB 2016.
